# SDR SIMA20140529003

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,230 hours, 29,032 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO SMOKE WARNING DURING CRUISE AT FL 250.  FIRE BOTTLE FIRED,  CFR REPORTED NO FIRE. CVR PULLED DUE TO POSSIBLE FIRE.
